# SDR N93A17082008

- Difficulty date: August 17, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N495QS
- Make and model: Gulstm GIV
- Aircraft serial: 1295
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510006901
- Part serial: 02614732400009
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVEN PRODUCED SMOKE.  FLIGHT ATTENDANT PULLED CIRCUIT BREAKER.  SMOKE DISSIPATED (FOOD BURNT ODOR).  OVEN REPLACED AS PRECAUTION.  SUSPECT BURNT FOOD.  (S)
